RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1289–1290 (Mi de10005)  

Short Communications

On the instability of the solution of a system with constant delay

B. G. Grebenshchikov

Ural State University, Ekaterinburg

Full text: PDF file (399 kB)

English version:
Differential Equations, 1999, 35:9, 1304–1306

Bibliographic databases:
UDC: 517.929.4
Received: 25.11.1997

Citation: B. G. Grebenshchikov, “On the instability of the solution of a system with constant delay”, Differ. Uravn., 35:9 (1999), 1289–1290; Differ. Equ., 35:9 (1999), 1304–1306

Citation in format AMSBIB
\Bibitem{Gre99}
\by B.~G.~Grebenshchikov
\paper On the instability of the solution of a system with constant delay
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1289--1290
\mathnet{http://mi.mathnet.ru/de10005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747785}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1304--1306


Linking options:
  • http://mi.mathnet.ru/eng/de10005
  • http://mi.mathnet.ru/eng/de/v35/i9/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019